# SDR C2XA10IA190

- Difficulty date: July 1, 2010
- Submitted: July 8, 2010
- Operation: Air carrier
- Aircraft: N14158
- Make and model: Emb EMB-145XR
- Aircraft serial: 145791
- Aircraft time: 18,583 hours, 9,829 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Malfunctioned
- Location: Lavatory
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

IAH - IT WAS REPORTED THAT THE LAV SMOKE DETECTOR WENT OFF.  MAINTENANCE INSPECTED THE AIRCRAFT AND PERFORMED OPERATIONAL TEST OF SMOKE DETECTOR WITH NO DEFECTS NOTED, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
